# SDR MAS2002F00008

- Difficulty date: April 6, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N456YV
- Make and model: Dhav DHC8202
- Aircraft serial: 456
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: 454215B653323
- Condition: Failed
- Location: Autofeather
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RETURNED TO THE GATE DUE TO THE AUTOFEATHER SWITCH (SELECT) WOULD NOT MECHANICALLY ENGAGE.  MECHANIC WAS CALLED AND REPLACED THE AUTOFEATHER SWITCH, OPS CHECK GOOD AND WAS RETURNED TO SERVICE.
